Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irritated and itchy genitals, started birth control, redness and bumps. What is wrong?

23 year old female. I had a baby ten months ago, started birth control two months ago and have been with my fiance for over three years. self examination after i started to become irritated and itchy, we think its from this new toilet paper (a cheap brand we have never tried) because when he used washroom he became itchy as well but doesnt seem to bother him as much as it does my vagina . Today i examined and it looks VERy red and noticed one or two small red bumps. Last night I woke up itching so could that be why I found a bump? Im not sure what to do or if I am able to contract some sort of wart (?) on my own? I have never had any std or sti or expierenced anything like this before! :(
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
The condition can be vaginal candidiasis.
It is common in women with oral pills.
An oral course of antifungals will be helpful.
Apply clotrimazole cream twice daily.Take tab.Zyrtec for few days .
Hope this helps.
Wishing you good health.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor